# SDR 2008UALA01653

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 51,116 hours, 18,769 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPT'S RESET-TEST LEVER ON O2 MASK DOOR IS INOP.  SUPPLEMENTAL DATA UPDATE CAUSE, MASK NOT STOWED PROPERLY.  REINSTALLED MASK ASSY IN POSITION.
